# SDR R61A2015081200604

- Difficulty date: August 12, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 13,150 hours, 8,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND FR19 LT INBD SEAT TRACK CORRODED.  MAINTENANCE R & R THE SEAT TRACK IAW ETD2015-190-076149 DATED 8/19/15, PN 170-03264-001.
